# SDR ASAA2014082208929

- Difficulty date: August 22, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 25,139 hours, 7,716 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Part number: 38838302
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CSS PERFORMED AT 380, 4+ HRS INTO FLT.  START FAILED APU FAULT LIGHT CAME ON. ONLY 1 ATTEMPT WAS MADE.  ACFT GROUNDED.  COMPLETED APU HARNESS & APU TO FIREWALL CONNECTOR GVI.  NO DEFECTS NOTED. REPLACED APU FUEL FLOW DIVIDER & SOLENOID VALVE IAW AMM 49-31-15.  OPS & LEAK CHECK GOOD.
